# SDR EISA99080

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 620-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK-CARD, FOUND LEFT OUTBOARD SEAT TRACK CRACKED AT BS 620-720.  REMOVED DAMAGED SEAT TRACK FROM BS 620-720.  FABRICATED NEW SEAT TRACK FROM 60-13201 EXTRUSION PER SAMPLE AND INSTALLED PER SRM 51-30-2.  (M)
